MathSciNet Relay Station
MathSciNet bibliographic data
MR1074229 33C45 (33C20 42C05)
Ismail, M. E. H.; Letessier, J.; Valent, G.; Wimp, J. Two families of associated Wilson polynomials. Canad. J. Math. 42 (1990), no. 4, 659–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement